# SDR IPXA2024021946527

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 24,038 hours, 3,551 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LARGE DENT ON RIGHT LEADING EDGE HORIZONTAL STAB. C/W EO -89543-REQ1. OPEN
